Differential and Integral Equations
- Differential Integral Equations
- Volume 10, Number 1 (1997), 67-83.
Parabolic variational inequalities with singular inputs
Differential Integral Equations, Volume 10, Number 1 (1997), 67-83.
First available in Project Euclid: 6 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 49J40: Variational methods including variational inequalities [See also 47J20]
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 47H19 47N20: Applications to differential and integral equations
Barbu, Viorel; Răşcanu, Aurel. Parabolic variational inequalities with singular inputs. Differential Integral Equations 10 (1997), no. 1, 67--83. https://projecteuclid.org/euclid.die/1367846884